# SDR CA130723004

- Difficulty date: July 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE4096G0060
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF NR 3 HYD FLUID IN AIR.  FOUND THE PUMP PRESSURE HOSE ASSY, SYS 3A, PN: AE4096G0060-000 BROKEN.
